# SDR DL72S991083

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY EXIT LIGHT INOP.
